A 51-year-old female asked:
I have headache all over and in my temple's and i took 3 advils (ibuprofen) and it still wont go away, what can i do or take to get rid of this. plus im nausea?
1 doctor answer • 1 doctor weighed in
Dr. Heather Pickettanswered
Family Medicine 31 years experience
History?: Do you have a migraine history? Have you had recent stress or tension? Can try ice on the temples and heat on the neck with a warm moist heat. That can work for me.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Oct 20, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.